# SDR AALA202411228038

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 24,908 hours, 9,920 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER NOT HOLDING NITROGEN PRESSURE. REPLACED DIAPHRAGM ON L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-22-00.
